# SDR USAA960479

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 36,978 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-6' CHECK VISUAL INSPECTION, FOUND 2 INCH BY 2 INCH CORROSION FLOOR BEAM, STA 328, LBL 27.  FABRICATED TEE-CAP REPAIR, REPAIRED PER TR 53-10-13.  (X)
